# SDR 9612463246

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-211
- Aircraft serial: 400
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Fell Off
- Location: Lt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 60 KNOTS, THE LEFT AFT EMERGENCY EXIT DOOR WARNING LIGHT ILLUMINATED.  ABORTED THE TAKEOFF WITHOUT FURTHER INCIDENT.  REINSTALLED THE SLIDE ACCESS COVER.
